MathSciNet Relay Station
MathSciNet bibliographic data
MR1210250 35L70
Li, Ta Tsien; Zhou, Yi Life-span of classical solutions to nonlinear wave equations in two-space-dimensions. II. J. Partial Differential Equations 6 (1993), no. 1, 17–38.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement